# SDR 2000UALA00801

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Aircraft time: 65,391 hours, 37,207 cycles
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: AR2040751
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO ICT DUE TO SMOKE IN CABIN.  *S/D*  AIR CYCLE MACHINE.  UPON INVESTIGATION FOUND ACM LEAKING OIL AND GASPER FAN C/B POPPED AND WILL NOT RESET.  REPLACED ACM PER 21-51-03.  GASPER FAN DEFERRED FOR REPLACEMENT.
